- -

Convergence S-compactifications

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Convergence S-compactifications

Show full item record

Losert, B.; Richardson, G. (2014). Convergence S-compactifications. Applied General Topology. 15(2):121-136. doi:http://dx.doi.org/10.4995/agt.2014.3156.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43612

Files in this item

Item Metadata

Title: Convergence S-compactifications
Issued date:
[EN] Properties of continuous actions on convergence spaces are investigated. The primary focus is the characterization as to when a continuous action on a convergence space can be continuously extended to an action on a ...[+]
Subjects: Convergence space , Convergence semigroup , Continuous action , S-compactification
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2014.3156
Editorial Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2014.3156
Type: Artículo

This item appears in the following Collection(s)

Show full item record